# SDR USAA2010041390782

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 67,214 hours, 45,582 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427
- Part serial: 0167T
- Condition: Debonded
- Location: Elevator
- Part time: 32,336 hours, 19,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - AREA OF DISBOND ON LEFT ELEVATOR TAB UPPER SURFACE AT OUTBOARD EDGE.  REPLACED LEFT ELEVATOR TAB IAW JOB CARD R6C27007.
